Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Cialis on the bottom of foot, white stuff on poking with needle, same eruption on knee. What could be wrong?

I had this calis on. The bottom of my foot it began hurting so much I could barely walk on it.Litheness went to the doctor and they said to soak it. Several days later it felt like a lot of pressure so I poked a needle onto it and thick white stuff came out.Icalled the doctor and they gave me an antibiotics for ten days which did nothing thick yellow and white stuff continued to come out for a couple more weeks.Finally one day I was able lto get. this small piece of medal out.I thought the whole thing was over but then I noticed my knee on the same leg Looked swollen so I put alittle pressure on it and a bunch of thick yellow stuff started squirting out.I dappled the doctor and made an appointment they took a culture which came back as unidentified bacteria or something like that.They prescribed a stronger antibiotics which did not do anything. A long story short I went to the doctors 5 times for this issue & now I can feel the bottom of my foot starting all over again.Do you know what is wrong?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hai
There is a possibility that the whole thing could be psoriasis. that is why it has not responded to many treatments. I suggest you try betamethsone with salicylic acid cream at night for four weeks. try to wear micro cellular rubber foot wear
Prasad
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor